# SDR FDEA201311202831

- Difficulty date: November 20, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 71,156 hours, 14,380 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: AWB7726501
- Condition: Missing
- Location: Nr 3 Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FOUND A PANEL MISSING ON NR 3 ENG INBD,  PANEL MPN AUB7726-501.  SS OIL 20NOV13 09:05 SYD U NO RESTRICTION IAW1-5480-T0304174 NR 3 ENG PYLON PANEL 488EL MISSING FROM INBD SIDE.  OK TO CONTINUE IAW EA 1-5480-T0304174.  COMPLIED WITH PT1 OF EA 1-5480-T0304174 C0575159 OIL 20NOV13 09:05 SYD U NO RESTRICTION.  INSTALLED MISSING PANEL.  AIRCRAFT OK FOR SERVICE.
